# SDR AALA201801049005

- Difficulty date: December 28, 2017
- Submitted: January 5, 2018
- Operation: Air carrier
- Aircraft: N554UW
- Make and model: Airbus A321-231
- Aircraft serial: 4966
- Aircraft time: 19,691 hours, 7,935 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5311278220201
- Condition: Corroded
- Location: Frames 16-20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE  FLOOR SUPPORT BETWEEN FRAMES  16 + 8 INCHES AFT TO FRAME 20, WATERLINE Z-500, Y-1292.  REPLACED THE FLOOR SUPPORT IAW  SRM 51-72-11.
